MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 09/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: (b)(4).
 
Event or Problem Description
On (b)(6) 2019, the patient underwent endovascular repair of an abdominal aortic aneurysm using conformable gore® tag® thoracic (ctag) endoprostheses, gore® excluder® aaa (excluder) endoprostheses, and gore® viabahn® vbx balloon expandable (vbx) endoprostheses.Images (date and modality) reveal a possible unknown endoleak or a ¿possible gutter¿ (between which devices is unknown).There is aneurysm sac enlargement, amount is unknown.It was reported that on (b)(6) 2019, there was a reintervention.The physician extended the superior mesenteric artery (sma) with a gore® viabahn® vbx balloon expandable (vbx) endoprostheses and then placed a 40 mm conformable gore® tag® thoracic endoprosthesis.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Addition h6: code 213-the review of the manufacturing paperwork verified that these lots met all pre-release specifications.Addition h6: code 22-according to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis that may occur and/or require intervention include, but are not limited to aneurysm expansion and reoperation.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9218828
Report Number2017233-2019-01070
Device Sequence Number11318691
Product Code MIH
UDI-Device Identifier00733132617739
UDI-Public00733132617739
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue NumberTGU404010
Device Lot Number20029254
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR